# SDR CALA2021121002307

- Difficulty date: December 8, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 51,176 hours, 18,088 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 147A8540U8
- Condition: Corroded
- Location: Sta947-990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT STA 947 THRU STA 990 ON OUTBOARD S IDE IN AFT CABIN (REF. AAR NR 99917113). REMOVED AND REPLACED INNER CHORD ON BS 907 TO 1016 RBL60 IAW B73 7-800 SRM 51-40-02 (WORK ACCOMPLISHED BY V916729 AND AAR QC V935 579).
